RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 66, Issue 2(398)  


A property of the set of prime numbers
A. A. Karatsuba
3
Around the Davenport–Heilbronn function
E. Bombieri, A. Ghosh
15
Polytopes, Fibonacci numbers, Hopf algebras, and quasi-symmetric functions
V. M. Buchstaber, N. Yu. Erokhovets
67
Arithmetic hypergeometric series
W. Zudilin
163
A random minimax
H. L. Montgomery
217
A note on the Chevalley–Warning theorems
D. R. Heath-Brown
223

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Moment-angle manifolds with positive Ricci curvature which correspond to a 3-cube
I. V. Matvienko
233
Representation of a fractional Brownian motion in terms of an infinite-dimensional Ornstein–Uhlenbeck process
A. A. Muravlev
235
Weighted Radon transforms for which Chang's approximate inversion formula is exact
R. G. Novikov
237
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019